Probability

[11] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Global and local multiple SLEs for $\kappa\le 4$ and connection probabilities for level lines of GFF

Eveliina Peltola Geneva University Hao Wu Tsinghua Univeristy

Probability mathscidoc:1903.28001

Comm. Math. Phys. , 366, 2019.3
[ Download ] [ 2019-03-20 09:28:43 uploaded by haowu ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved